Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalizations of Paley-Wiener's theorem for entire functions of exponential type


Author: Saburou Saitoh
Journal: Proc. Amer. Math. Soc. 99 (1987), 465-471
MSC: Primary 32A15; Secondary 30D20, 32A07, 32A35, 42A38
MathSciNet review: 875382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An interpretation and generalizations of the Paley-Wiener theorem for entire functions of exponential type are given in connection with the Fourier-Laplace transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A15, 30D20, 32A07, 32A35, 42A38

Retrieve articles in all journals with MSC: 32A15, 30D20, 32A07, 32A35, 42A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875382-0
PII: S 0002-9939(1987)0875382-0
Keywords: Paley-Wiener's theorem, entire function of exponential type, Fourier-Laplace transform, general theory of integral transforms, reproducing kernel, tube domain, convex domain
Article copyright: © Copyright 1987 American Mathematical Society